GHB and SSRI’s

Discussion in 'GHB' started by dotnet, Sep 20, 2005.

  1. dotnet

    dotnet Newbie

    Reputation Points:
    0
    Messages:
    17
    Joined:
    Jun 1, 2005
    <TABLE cellSpacing=2 cellPadding=0 width="100%">
    <T>
    <TR>
    <TD>This question might have been asked before but, I've just read that very high doses of GHB can increase serotonin levels in the brain, although researchers are still entirely not sure. Anyway, I've never had a problem taking GHB while on 20mg or 30mg Paxil doses. So I don't see if it would be a problem while me being currently on 10mg Lexapro (Cipralex). I've used GHB on 5mg Cipralex and been fine, can anybody shed some light on the interaction with SSRI's and specifically GHB, as opposed to other downers. I've used Alcohol + Paxil, Alcohol + Lexapro, both been fine. So I don't see how GHB can be a problem.

    Any advice would be greatly appreciated.</TD></TR></T></TABLE>
     
  2. Boyv

    Boyv Silver Member

    Reputation Points:
    18
    Messages:
    97
    Joined:
    Aug 22, 2005
    For as far as I know it's not that good to use GHB in combination with benzodiazepines or anything else that affects the Central Nervous System.


    SSRI's inhibit the reuptake of serotonine, thus increasing the length the serotonine stays in the celluar gap. I do not know if this has to do with your CNS or with an other nervous system, though I guess not.Edited by: Boyv
     
  3. DJ-666

    DJ-666 Mercury Member

    Reputation Points:
    8
    Messages:
    126
    Joined:
    Sep 5, 2005
    from Germany
    Said are 100 times before but i say it again...ONLY THE DOSE MAKES THE POISSON!!!


    If you are just takin 1,5g of GHB to other downers i think that is not the big problem, but if you are takin them additionally to f.e. 3,5g GHB then.....good night! [​IMG]It really could kill you!


    I know 3,5g-3,8g of GHB are -depending on body weight- a really hard kickin dose! But this combined with Paxil definetly is a NO GO!
     
  4. dotnet

    dotnet Newbie

    Reputation Points:
    0
    Messages:
    17
    Joined:
    Jun 1, 2005
  5. thatsall

    thatsall Silver Member

    Reputation Points:
    21
    Messages:
    143
    Joined:
    May 10, 2005
    34 y/o
    1,4-Butandiol ingestion with remeron(mirtazapine). it isnt like an SSRI it is different. "tetracyclic chemical structure and belongs to the piperazino-azepine group of compounds" it makes me very tired and it is antidepressent. just curious because of its drowsy nature. Dont know if it actually effects the CNS though, I couldnt detemine from what was read,but cation with valium and xanax and such. Also welbutrin to which is a SRND. It reups the dopaimine and SWIM know that GHB like chemicals can cause an increase in dopamine so SWIM dont know \if that would be a problem?